# SDR JBXA000203

- Difficulty date: October 8, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N590ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7385
- Aircraft time: 1,314 hours, 1,185 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 70608
- Part serial: 0790
- Condition: Faulty
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM DISENGAGES WHEN TRIM NOSE UP OR NOSE DOWN TRIM SWITCH IS ACTIVATED.  STAB TRIM AND MACH TRIM DISENGAGED AFTER T/O WHEN ACTIVATING TRIM SWITCH.  AIR RETURN TO ROC.  REPLACED HORIZONTAL STAB TRIM CONTROL UNIT WITH SERVICABLE UNIT IAWAMM 27-41-01, OPS CK GOOD.  PERFORMED OPS CK OF HORT STAB CONTROL AND MACH TRIM IAW AMM 27-41-00, OPS CK GOOD AT THIS TIME AND NO FAULTS.
